Alert archive / Colorado / River Flood Warnings in 2015
River Flood Warning 9, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at May 11, 2015, 11:12 PM MDT for Pueblo County, Colorado. It took effect at May 12, 2015, 12:00 AM MDT. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- May 11, 2015, 11:12 PM MDT (05:12 UTC)
- In effect from
- May 12, 2015, 12:00 AM MDT
- Expired
- May 13, 2015, 2:28 AM MDT
- In force
- 26 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 27 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River near Avondale (ADLC2).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07109500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
806
WGUS45 KPUB 120512
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1112 PM MDT MON MAY 11 2015
...The National Weather Service in Pueblo has issued a Flood Warning
for the following rivers in Colorado...
Arkansas River Near Avondale affecting Pueblo County.
.Heavy rainfall from the past few days will continue to cause high
flows along the Arkansas river. River levels at Avondale will rise
again to slightly above flood stage tonight before slowly receding
on Tuesday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-121712-
/O.NEW.KPUB.FL.W.0009.150512T0600Z-150512T1800Z/
/ADLC2.1.ER.150512T0600Z.150512T0600Z.150512T0600Z.UU/
1112 PM MDT MON MAY 11 2015
The National Weather Service in Pueblo has issued a
* Flood Warning for
The Arkansas River Near Avondale.
* until Tuesday afternoon.
* At 10:15 PM Monday the stage was 7.0 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage after
midnight tonight.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$5 follow-up statements
585
WGUS85 KPUB 120822
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
222 AM MDT TUE MAY 12 2015
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
Arkansas River At La Junta affecting Otero County.
.High and fast flows will continue on the Arkansas River due to recent heavy rainfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-122022-
/O.EXT.KPUB.FL.W.0009.000000T0000Z-150513T0000Z/
/ADLC2.1.ER.150512T0422Z.150512T0630Z.150512T1200Z.UU/
222 AM MDT TUE MAY 12 2015
The Flood Warning continues for
The Arkansas River Near Avondale.
* until this evening...Or until the warning is cancelled.
* At 1:15 AM Tuesday the stage was 7.1 feet.
* Flood stage is 7.0 feet.
* Forecast...The river will continue to fall to below flood stage by
midmorning.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-122021-
/O.EXT.KPUB.FL.W.0002.000000T0000Z-150516T0200Z/
/LXHC2.1.ER.150509T1255Z.150513T0600Z.150515T1400Z.UU/
222 AM MDT TUE MAY 12 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* until Friday evening...Or until the warning is cancelled.
* At 1:15 AM Tuesday the stage was 12.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.9 feet by
midmorning tomorrow. The river will fall below flood stage
midmorning Friday.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
Junta.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$938
WGUS85 KPUB 121310
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
710 AM MDT TUE MAY 12 2015
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
Arkansas River At La Junta affecting Otero County.
.High and fast flows will continue on the Arkansas River due to recent heavy rainfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-130110-
/O.EXT.KPUB.FL.W.0009.000000T0000Z-150514T0600Z/
/ADLC2.1.ER.150512T0422Z.150512T1030Z.150513T1800Z.UU/
710 AM MDT TUE MAY 12 2015
The Flood Warning continues for
The Arkansas River Near Avondale.
* until late Wednesday night...Or until the warning is cancelled.
* At 6:15 AM Tuesday the stage was 7.3 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow afternoon.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-130110-
/O.EXT.KPUB.FL.W.0002.000000T0000Z-000000T0000Z/
/LXHC2.1.ER.150509T1255Z.150513T0000Z.000000T0000Z.UU/
710 AM MDT TUE MAY 12 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At 6:15 AM Tuesday the stage was 12.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.6 feet by
early this evening then begin falling.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
Junta.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$725
WGUS85 KPUB 121900
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
100 PM MDT TUE MAY 12 2015
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At La Junta affecting Otero County.
.High water and fast river flows continue on the Arkansas River due to recent heavy rainfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-130700-
/O.EXT.KPUB.FL.W.0009.000000T0000Z-150514T1200Z/
/ADLC2.1.ER.150512T0422Z.150512T1530Z.150514T0000Z.UU/
100 PM MDT TUE MAY 12 2015
The Flood Warning continues for
The Arkansas River Near Avondale.
* until Thursday morning...Or until the warning is cancelled.
* At 12:15 PM Tuesday the stage was 7.3 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow evening.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-130700-
/O.CON.KPUB.FL.W.0002.000000T0000Z-000000T0000Z/
/LXHC2.1.ER.150509T1255Z.150512T1045Z.000000T0000Z.UU/
100 PM MDT TUE MAY 12 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At 12:15 PM Tuesday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast...The river will remain near 11.4 feet.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$741
WGUS85 KPUB 130153
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
753 PM MDT TUE MAY 12 2015
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
Arkansas River At La Junta affecting Otero County.
.High river levels and strong flow continue in response to the recent heavy rains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-131353-
/O.CON.KPUB.FL.W.0009.000000T0000Z-150514T1200Z/
/ADLC2.1.ER.150512T0422Z.150512T1530Z.150514T0000Z.UU/
753 PM MDT TUE MAY 12 2015
The Flood Warning continues for
The Arkansas River Near Avondale.
* until Thursday morning...Or until the warning is cancelled.
* At 7:15 PM Tuesday the stage was 7.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue rising to near 7.1 feet by after
midnight tonight. The river will fall below flood stage early
tomorrow evening.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-131352-
/O.CON.KPUB.FL.W.0002.000000T0000Z-000000T0000Z/
/LXHC2.1.ER.150509T1255Z.150512T1045Z.000000T0000Z.UU/
753 PM MDT TUE MAY 12 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At 7:15 PM Tuesday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue rising to near 11.5 feet by
after midnight Thursday morning then begin falling.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$854
WGUS85 KPUB 130828
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
228 AM MDT WED MAY 13 2015
...The Flood Warning is cancelled for the following river in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
...The Flood Warning continues for the following river in
Colorado...
Arkansas River At La Junta affecting Otero County.
.River levels at Avondale have fallen below flood stage and no further flooding is forecast. High river levels and strong flow will continue at La Junta the next couple days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-130858-
/O.CAN.KPUB.FL.W.0009.000000T0000Z-150514T1200Z/
/ADLC2.1.ER.150512T0422Z.150512T1530Z.150513T0156Z.UU/
228 AM MDT WED MAY 13 2015
The Flood Warning is cancelled for
The Arkansas River Near Avondale.
* At 2:15 AM Wednesday the stage was 6.6 feet.
* Flood stage is 7.0 feet.
* Fell below flood stage at 7:56 PM Tuesday.
* Forecast...The river will continue to fall to 6.4 feet by
midmorning tomorrow.
* Impact...At 6.5 feet...Damage to irrigation works is possible.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-132028-
/O.CON.KPUB.FL.W.0002.000000T0000Z-000000T0000Z/
/LXHC2.1.ER.150509T1255Z.150512T1045Z.000000T0000Z.UU/
228 AM MDT WED MAY 13 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At 2:15 AM Wednesday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by midmorning and continue to
rise to near 11.6 feet by early tomorrow afternoon.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at May 11, 3:02 PM MDT, 8 hours 10 minutes earlier.
Area forecast discussion, May 11, 3:02 PM MDT, 8 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 302 PM MDT MON MAY 11 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 235 PM MDT MON MAY 11 2015 CURRENTLY...THE UPPER RIDGE WAS MOVING EAST ACROSS THE REGION TODAY...WITH THE RIDGE AXIS LOCATED OVER THE 4 CORNERS THIS AFTERNOON. CLOUDS ALONG THE I25 CORRIDOR WERE SLOW TO BREAK THIS AM...BUT AS OF 3 PM MOSTLY SUNNY SKIES WERE REPORTED OVER THE MAJORITY OF THE FORECAST AREA THOUGH SOME LOW CLOUDS WERE STILL GROUPING UP AGAINST THE RAMPART RANGE. TEMPS HAVE WARMED INTO THE 40S TO MID 50S. TONIGHT AND TOMORROW...RIDGE AXIS SLIDES TO THE EAST TONIGHT...WITH SW FLOW ALOFT THEN SETTLING IN BY LATE MORNING. DRY CONDITIONS ARE EXPECTED THROUGH THE NIGHT AND TUE MORNING...THEN MODELS HAVE BEEN FAIRLY CONSISTENT ON BREAKING OUT CONVECTION ACROSS THE WESTERN HALF OF THE STATE BY MIDDAY. THEREFORE...LOOK FOR ISOLATED TO SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS OVER THE MTS DEVELOPING RIGHT AROUND 18Z...THEN INCREASING IN COVERAGE THROUGH THE LATE AFTN AND EVE. MODELS DO INDICATE THAT THE PCPN SHOULD FOR THE MOST PART STAY TIED TO THE MTS...WITH LITTLE DRIFT-OFF ACROSS THE ADJACENT PLAINS. 700 AND 850 MB TEMPS WARM BY APPROX. 2C FOR MOST OF THE AREA TOMORROW...AND STRENGTHENING SFC WINDS ARE EXPECTED TO HELP BOOST MAX TEMPS INTO THE 60S FOR THE HIGH VALLEYS...AND 70S FOR THE E PLAINS. MOORE .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 235 PM MDT MON MAY 11 2015 MODELS IN GOOD AGREEMENT WITH RELATIVELY LOW ENSEMBLE SPREADS THROUGH THE EXTENDED PERIOD WITH HIGHER DEGREE OF FORECAST CONFIDENCE. TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...A SHORTWAVE TROUGH OVER THE DESERT SOUTHWEST IS FORECAST TO LIFT NORTHEAST ACROSS COLORADO. MOUNTAIN RAIN AND SNOW SHOWERS WILL BE ONGOING TUESDAY EVENING AND WILL CONTINUE THROUGH THE OVERNIGHT HOURS. BY WEDNESDAY MORNING...THE UPPER DISTURBANCE WILL BEGIN MOVING ACROSS COLORADO. INCREASING MOISTURE AND INSTABILITY WILL LEAD TO WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY MOVING NORTH ACROSS SOUTHEASTERN COLORADO THROUGH WEDNESDAY AFTERNOON. SOME PRECIPITATION COULD BE HEAVY...WITH MOST AREAS SEEING AN ADDITIONAL HALF INCH OF RAINFALL. THIS MAY LEAD TO FURTHER FLOODING ISSUES ON AREA RIVERS AND STREAMS...AS WELL AS ALREADY SATURATED GROUNDS. THIS WILL NEED TO BE MONITORED. ANY SNOW WILL REMAIN ACROSS THE MOUNTAINS...WITH SNOW LEVELS ABOVE 10 KFT WHERE A FEW INCHES OF SNOW ARE POSSIBLE THROUGH WEDNESDAY AFTERNOON. THE UPPER LEVEL DISTURBANCE WILL CONTINUE LIFT NORTHEAST AWAY FROM THE AREA WEDNESDAY NIGHT...WITH PRECIPITATION COMING TO AN END FROM SOUTH TO NORTHEAST BY THURSDAY MORNING. THURSDAY THROUGH MONDAY...A BROAD TROUGH WILL TAKE SHAPE ALONG THE WEST COAST WITH BROAD SOUTHWESTERLY FLOW SPREAD ACROSS COLORADO. SEVERAL EMBEDDED DISTURBANCES WILL ROTATE NORTHWARD ACROSS THE REGION WITH MODELS INDICATING DAILY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS. THERE COULD BE SOME EASTWARD PROPAGATION DURING THE EVENING HOURS GIVEN THE MODEST FLOW ALOFT AND STORMS MAY IMPACT THE I-25 CORRIDOR. THERE IS THE POSSIBILITY OF A DRYLINE SETTING UP OUT NEAR THE KANSAS BORDER ON FRIDAY AFTERNOON...BUT MODELS ARE GENERATING CONVECTION TO THE EAST OF THE CWA. THIS WILL NEED TO BE MONITORED...AS STRONG TO SEVERE STORMS COULD BE POSSIBLE ALONG THE DRYLINE. THE UPPER LEVEL TROUGH WILL BEGIN TO MOVE EASTWARD OVER THE WEEKEND WITH INCREASING MOISTURE HEADING INTO MONDAY. THERE WILL LIKELY BE A RAMP UP OF SHOWER AND THUNDERSTORM ACTIVITY BY EARLY NEXT WEEK AS THE UPPER TROUGH APPROACHES. MOZLEY && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 235 PM MDT MON MAY 11 2015 VFR CONDITIONS ARE EXPECTED FOR MUCH OF THE AREA OVER THE NEXT 24 HRS...INCLUDING THE THREE MAIN TAF SITES OF KCOS...KPUB AND KALS. MOORE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOORE LONG TERM...MOZLEY AVIATION...MOORE
Hazardous weather outlook, May 11, 11:17 AM MDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1117 AM MDT MON MAY 11 2015 COZ058>089-093>099-121300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1117 AM MDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY THE MOUNTAINS AND HIGH VALLEYS SHOULD SEE ISOLATED TO SCATTERED THUNDERSTORMS. ON WEDNESDAY AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA AND IS EXPECTED TO BRING WIDESPREAD SHOWERS AND THUNDERSTORMS. THURSDAY THROUGH SUNDAY IT LOOKS LIKE MAINLY THE MOUNTAINS AND HIGH VALLEYS WILL SEE ISOLATED TO SCATTERED THUNDERSTORMS...BUT THE SOUTHEAST PLAINS MAY ALSO SEE SOME ISOLATED THUNDERSTORMS AT TIMES. THE MAIN THUNDERSTORM THREATS WILL BE LIGHTNING AND WIND GUSTS AROUND 40 MPH...BUT SOME OF THE STRONGER STORMS COULD PRODUCE SMALL HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 27/88
Nearby
River Flood Warnings in Colorado, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.